# SDR 29GA2017073100002

- Difficulty date: July 29, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 35,860 hours, 40,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Light Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGECNY LIGHT SWITCH ARM AND ON INDICATORS DO NOT ILLUMINATE. REPLACED EMERGENCY LIGHT SWITCH BULBS, OPERATIONAL CHECKED NORMAL.
